# SDR CALA0400524

- Difficulty date: June 5, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 52,187 hours, 25,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: S27779306
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BELTFRAME CORRODED AT STA 1287, LONGERON 23L.  A NEW SECTION OF FRAME WAS SPLICED IN IAW SRM 53-03, FIGURE 2A.
